# SDR UALA2010071202475

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,184 hours, 12,460 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ERRATIC FUEL CONFIG MSG DISPLAYED IN CRUISE.  LEFT INDICATION PROBLEM WITH ASSOCIATED TOTALIZER.  FMC CALC FUEL OK AND ACCURATE WITH FLT PLAN FUEL.  CHRONIC HISTORY.  ACCOMPLISHED SERVICE TIP-FUEL CONFIGURATION DUE TO IMBALANCE MM INCLUDING OPERATIONAL CHECK OF FUEL QTY IND SYS.  FUEL SCAVENGE SYSTEM TEST AND OPERATIONAL TEST OF THE FLOAT-OPERATED SHUTOFF VALVES.  NO DISCREPANCIES FOUND.
